# SDR TWAA9803818

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE RT MLG WHEEL WELL STATION 910 GEAR UPLOCK SUPPORT ANGLE WAS FOUND CRACKED .5 INCH ABOVE THE RADIUS BLOCK.  STOP DRILLED CRACK TWO PLACES PER SRM 51-10-1.  REPAIRED PER BOEING SB 727-53-165 FIG 2 AND SSRM 53-50-217 FIG 201.  (M)
